# SDR GTIA012155

- Difficulty date: November 10, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD CARGO COMPARTMENT LOWER DOOR JAMB AREA CORRODED BETWEEN STA Y 330 AND STA Y 427.  LOWER DOOR JAMB PAN OUT OF LIMITS.  FABRICATED PAN PER DC9 SRM 53-05.  INSTALLED DOOR JAMB DOOR PAN FORWARD AND PAN DOUBLERS AND WEB IAW SRM DC9.  (M)
